×

Product formulas, nonlinear semigroups, and accretive operators. (English) Zbl 0437.47048


MSC:

47H20 Semigroups of nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
47J25 Iterative procedures involving nonlinear operators
65J15 Numerical solutions to equations with nonlinear operators
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baillon, J.-B, Générateurs et semi-groupes dans LES espaces de Banach uniformément lisses, J. functional analysis, 29, 199-213, (1978) · Zbl 0386.47039
[2] Baillon, J.-B; Bruck, R.E; Reich, S, On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces, Houston J. math., 4, 1-9, (1978) · Zbl 0431.47034
[3] Beauzamy, B, Projections contractantes dans LES espaces de Banach, Bull. sci. math., 102, 43-47, (1978) · Zbl 0376.46011
[4] Brezis, H, On a problem of T. Kato, Comm. pure appl. math., 24, 1-6, (1971) · Zbl 0208.39102
[5] Brezis, H, Opérateurs maximaux monotones et semigroupes de contractions dans LES espaces de Hilbert, (1973), Norht-Holland Amsterdam · Zbl 0252.47055
[6] Brezis, H, New results concerning monotone operators and nonlinear semigroups, (), 1-26
[7] Brezis, H; Pazy, A, Accretive sets and differential equations in Banach spaces, Israel J. math., 8, 367-383, (1970) · Zbl 0209.45602
[8] Brezis, H; Pazy, A, Convergence and approximation of semigroups of nonlinear operators in Banach spaces, J. functional analysis, 9, 63-74, (1972) · Zbl 0231.47036
[9] Bruck, R.E, Properties of fixed point sets of nonexpansive mappings in Banach spaces, Trans. amer. math. soc., 179, 251-262, (1973) · Zbl 0265.47043
[10] Bruck, R.E, Nonexpansive projections on subsets of Banach spaces, Pacific J. math., 47, 341-355, (1973) · Zbl 0274.47030
[11] Bruck, R.E; Reich, S, Nonexpansive projections and resolvents of accretive operators in Banach spaces, Houston J. math., 3, 459-470, (1977) · Zbl 0383.47035
[12] Calvert, B; Picard, C, Opérateurs accrétifs et φ-accrétifs dans un espace de Banach, Hiroshima math. J., 8, 11-30, (1978) · Zbl 0382.47029
[13] Cherniff, P.R, Product formulas, nonlinear semigroups, and addition of unbounded operators, Mem. amer. math. soc., 140, (1974)
[14] Chorin, A.J; Hughes, T.J.R; McCracken, M.F; Marsden, J.E, Product formulas and numerical algorithms, Comm. pure appl. math., 31, 205-256, (1978) · Zbl 0358.65082
[15] Crandall, M.G; Liggett, T.M, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. math., 93, 265-298, (1971) · Zbl 0226.47038
[16] Crandall, M.G; Liggett, T.M, A theorem and a counterexample in the theory of semigroups of nonlinear transformations, Trans. amer. math. soc., 160, 263-278, (1971) · Zbl 0226.47037
[17] Crandall, M.G; Pazy, A, Semigroups of nonlinear contractions and dissipative sets, J. functional analysis, 3, 376-418, (1969) · Zbl 0182.18903
[18] Day, M.M, Reflexive Banach spaces not isomorphic to uniformly convex spaces, Bull. amer. math. soc., 47, 313-317, (1941) · Zbl 0024.41401
[19] Day, M.M, Normed linear spaces, (1973), Springer-Verlag Berlin New York · Zbl 0268.46013
[20] DeFigueiredo, D.G; Karlovitz, L.A, On the extension of contractions on normed spaces, (), 95-104, Part 1 · Zbl 0251.47007
[21] Fan, K; Glicksberg, I, Some geometric properties of the spheres in a normed linear space, Duke math. J., 25, 553-568, (1958) · Zbl 0084.33101
[22] Gruber, P.M, Fixpunktmengen von kontraktionen in endlichdimensionalen normierten Räumen, Geometriae dedicata, 4, 179-198, (1975) · Zbl 0318.47031
[23] Hille, E, ()
[24] Karlovitz, L.A, The construction and application of contrative retractions in two-dimensional normed linear spaces, Indiana univ. math. J., 22, 473-481, (1972) · Zbl 0262.46020
[25] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag Berlin, New York · Zbl 0148.12601
[26] Kato, T, Accretive operators and nonlinear evolution equations in Banach spaces, (), 138-161, Part 1
[27] Klee, V, Convexity of Chebyshev sets, Math. ann., 142, 292-304, (1961) · Zbl 0091.27701
[28] Konishi, Y, Sur la compacité des semigroupes nonlinéaires dans LES espaces de Hilbert, (), 278-280 · Zbl 0254.47073
[29] Lax, P.D; Richtmyer, R.D, Survey of the stability of linear finite difference equations, Comm. pure appl. math., 9, 267-293, (1956) · Zbl 0072.08903
[30] Lindenstrauss, J; Tzafriri, L, Classical Banach spaces I, (1977), Springer Berlin/New York · Zbl 0362.46013
[31] Marsden, J.E, On product formulas for nonlinear semigroups, J. functional analysis, 13, 51-72, (1973) · Zbl 0258.47042
[32] Martin, R.H, Invariant sets for evolution systems, (), 510-536
[33] {\scA. Pazy}, personal communication, 1978.
[34] Reich, S, Remarks on fixed points II, Atti accad. naz. lincei, 53, 250-254, (1972) · Zbl 0271.47018
[35] Reich, S, Asymptotic behavior of contractions in Banach spaces, J. math. anal. appl., 44, 57-70, (1973) · Zbl 0275.47034
[36] Reich, S, Asymptotic behavior of semigroups of nonlinear contractions in Banach spaces, J. math. anal. appl., 53, 277-290, (1976) · Zbl 0337.47027
[37] Reich, S, Extension problems for accretive sets in Banach spaces, J. functional analysis, 26, 378-395, (1977) · Zbl 0378.47037
[38] Reich, S, A remark on the minimum property, Atti accad. naz. lincei, 62, 740-741, (1977) · Zbl 0379.47039
[39] Reich, S, An iterative procedure for constructing zeros of accretive sets in Banach spaces, Nonlinear analysis, 2, 85-92, (1978) · Zbl 0375.47032
[40] Reich, S, On the equivalence between resolvent consistency and convergence for nonlinear quasi-contractive algorithms, Argonne national laboratory report no. 79-53, (1979)
[41] Schechter, E, Well-behaved evolutions and Trotter products, ()
[42] Webb, G.F, Nonlinear perturbations of linear accretive operators in Banach spaces, Israel J. math., 12, 237-248, (1972) · Zbl 0249.47048
[43] Weissler, F.B, Construction of nonlinear semigroups using product formulas, Israel J. math, 29, 265-275, (1978) · Zbl 0396.47041
[44] Yosida, K, On the differentiability and the representation of one-parameter semigroups of linear operators, J. math. soc. Japan, 1, 15-21, (1948) · Zbl 0037.35302
[45] Zizler, V, Banach spaces with differentiable norms, Comment. math. univ. carolinae, 9, 415-440, (1968) · Zbl 0182.45105
[46] Zizler, V, On some rotundity and smoothness properties of Banach spaces, Dissertationes math., 87, (1971) · Zbl 0231.46036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.